# SDR CALA2017121104391

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 63,340 hours, 13,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR EMERGENCY LIGHT INOP. FOUND LAMPS NOT INSERTED FULLY IN SOCKET. RE-ADJUSTED. OPS CHK G OOD.
